Geometry of algebraic varieties
Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya, Itogi Nauki i Tekhniki. Seriya "Algebra. Topologiya. Geometriya", Tome 12 (1974), pp. 77-170 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{INTA_1974_12_a2,
     author = {I. V. Dolgachev and V. A. Iskovskikh},
     title = {Geometry of algebraic varieties},
     journal = {Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya},
     pages = {77--170},
     year = {1974},
     volume = {12},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/INTA_1974_12_a2/}
}
TY  - JOUR
AU  - I. V. Dolgachev
AU  - V. A. Iskovskikh
TI  - Geometry of algebraic varieties
JO  - Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya
PY  - 1974
SP  - 77
EP  - 170
VL  - 12
UR  - http://geodesic.mathdoc.fr/item/INTA_1974_12_a2/
LA  - ru
ID  - INTA_1974_12_a2
ER  - 
%0 Journal Article
%A I. V. Dolgachev
%A V. A. Iskovskikh
%T Geometry of algebraic varieties
%J Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya
%D 1974
%P 77-170
%V 12
%U http://geodesic.mathdoc.fr/item/INTA_1974_12_a2/
%G ru
%F INTA_1974_12_a2
I. V. Dolgachev; V. A. Iskovskikh. Geometry of algebraic varieties. Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya, Itogi Nauki i Tekhniki. Seriya "Algebra. Topologiya. Geometriya", Tome 12 (1974), pp. 77-170. http://geodesic.mathdoc.fr/item/INTA_1974_12_a2/